question-icon

Can Misoprostol Cause Diarrhea And Blood In The Stools?

default
Posted on Wed, 8 Nov 2017
Question: Hi. I had taken miferiston 30hours ago, I took 4 misoprostol swollwed with water.after I I ate rice and diarrhea. Is it still working?What are probleoms happen?
And do I have to take misoprostol again?
doctor
Answered by Dr. Richa Agarwal (41 minutes later)
Brief Answer:
Need more information.

Detailed Answer:
Hello dear,
Thanks for trusting hcm about your health care.
I have gone through your history and understand your concerns.
When you took rice and have diarrhoea ( within one hour)?
Please clarify it first, so I will be able to guide you properly.
Hope to hear from you soon.
Good luck.
Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Richa Agarwal (9 minutes later)
Hi. I had taken miferiston 30hours ago, I took 4 misoprostol swollwed with water.after II immediately ate rice and diarrhea in an hour. And then one hour later, I had diarrhea again, and after five hours I had diarrhea again and blood came out.
Is it still working?What are probleoms happen
doctor
Answered by Dr. Richa Agarwal (1 hour later)
Brief Answer:
It is due to side effects of mesoprostol.

Detailed Answer:
Hello dear,
It is due to side effects of mesoprostol and if you have diarrhoea than effectiveness of drug decreased.
So you have to repeat the dose if bleeding not started and products does not come out.
Hope found useful.
Good luck.
Regards
Above answer was peer-reviewed by : Dr. Kampana
doctor
default
Follow up: Dr. Richa Agarwal (18 hours later)
When can i take shower?
doctor
Answered by Dr. Richa Agarwal (3 hours later)
Brief Answer:
You can take it.

Detailed Answer:
Hello dear,
You can take shower anytime no relationship with tablets.
Hope found useful.
Good luck.
Regards
Above answer was peer-reviewed by : Dr. Kampana
doctor
Answered by
Dr.
Dr. Richa Agarwal

OBGYN

Practicing since :1999

Answered : 3828 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

152 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Can Misoprostol Cause Diarrhea And Blood In The Stools?

Brief Answer: Need more information. Detailed Answer: Hello dear, Thanks for trusting hcm about your health care. I have gone through your history and understand your concerns. When you took rice and have diarrhoea ( within one hour)? Please clarify it first, so I will be able to guide you properly. Hope to hear from you soon. Good luck. Regards